Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

Add your review

$11.49

Last updated on October 3, 2023 4:44 pm

$11.49

(-28%)
Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

$15.86
$11.49  in stock
5 new from $11.49
Free shipping
Buy Now
Amazon.com
as of October 3, 2023 4:44 pm

Features

  • One bottle of 100 caplets of Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief
  • Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress
  • Delivers muscle ache, shoulder and neck pain relief
  • Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches
  • Contains a trusted formula that combines a pain reliever and an amplifier

Goody's Extra Strength Headache Powders | Cool Orange | 24 Count | 2 Pack

$11.69  in stock
7 new from $11.69
Free shipping
Buy Now
Amazon.com
as of October 3, 2023 4:44 pm

Features

  • Goody's Extra Strength Cool Orange Headache Powder provides great-tasting temporary relief of minor aches and pains due to headaches, minor arthritis pain, colds, backaches, muscle aches, toothaches and menstrual cramps
  • Powder formula works fast to relieve pain
  • Contains 260 mg Acetaminophen, 500 mg Aspirin (NSAID) and 65 mg Caffeine
  • Cool Orange flavored powder comes in convenient, on-the-go stick packs for relief anytime or anywhere
  • Contains 2 boxes of Goody's Extra Strength Cool Orange Headache Powder, 24 stick powders each; for use by adults and children 12 years and older

My Brain! Migraine Relief & Headache Vitamins – Sensitivity, Nausea & Auras, Healthy Brain Function for a Clear Mind – Fast-Acting Magnesium, Butterbur, Feverfew – 60 Vegetarian Soft Capsules

$29.99  in stock
1 new from $29.99
Free shipping
Buy Now
Amazon.com
as of October 3, 2023 4:44 pm

Features

  • MY HEAD!: Your one secret to a healthy head and powering through your day! You can have the confidence that every capsule has the strength and potency that you are looking for in a feverfew supplement.
  • SUPER INGREDIENTS: Feverfew, Magnesium, and Butterbur help sufferers find relief. Stay on your feet with the powerful blend of natural vitamins, minerals and herbal extracts uniquely formulated for your needs.
  • LAB CERTIFIED PURITY: We blend all our products at a cGMP Certified Laboratory to ensure strict standards and a contaminant-free product. We wouldn't have it any other way and neither should you.
  • EASY TO SWALLOW: 100% vegetarian easy-to-swallow soft capsules, completely free of fillers, binders, and artificial ingredients. No gluten, wheat, or dairy. And of course, never tested on animals. Just a pure and tested product.
  • 100% HAPPINESS & HEALTH COMMITMENT: Try our products without worry, we're confident that you’ll see results. Plus, through our partnership with Vitamin Angels, your purchase helps provide vitamins to underserved women and children at risk for malnutrition.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count”

Your email address will not be published. Required fields are marked *

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count
Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

$11.49

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0